# SDR DXTA2020010903317

- Difficulty date: January 8, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N532QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0073
- Aircraft time: 3,052 hours, 2,060 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR LOCK DID NOT LOCK/UNLOCK - MAIN CABIN DOOR WILL NOT UNLOCK FROM INSIDE OF AIRCRAFT (CORRECTIVE ACTION) GAINED ACCESS TO THE DOOR HANDLE INNER SWITCH SC009 AND FOUND WIRE 69101-M101A22 BROKEN FROM SPLICE AC015. ITEM C/W DUE TO THE PERFORMANCE OF THE SB68A-52-07. OPERATIONAL TEST SATISFACTORY IAW CE-680A AMM 52-70-00.
